# SDR CA970407022

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Passenger Door
- Part time: 2,995 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER CLIMB LOUD SQUEALING COMING FROM MAIN PASSENGER DOOR. PASSENGER DOOR SEAL REPOSITIONED.
